# SDR AWXA0001059

- Difficulty date: December 14, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6720381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 198 RBL 5. REMOVED RIVETS TO ALLOW ACCESS FOR NDT OF CRACK; CUT OUT DMGD AREA IAW SRM 53-10-08; FABED DOUBLER AND FILLERS IAW SRM 53-10-08; NDT CUTOUT FOR CRACKS - NO CRACKS NOTED; INSTALLED DOUBLERS AND FILLERS IAW 53-10-08
